# SDR CALA2023101603084

- Difficulty date: October 15, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N81449
- Make and model: Boeing 737924ER
- Aircraft serial: 31651
- Aircraft time: 36,502 hours, 13,189 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Part number: BR964411
- Condition: Disconnected
- Location: Seat 4a Fwd
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - SEAT 4A FWD EMERGENCY LIGHT INOP RESECURED CONNECTOR AT SEAT 4A EMER LT, OPS CHK GOOD, SEAT ACCESS PANELS AND CUSHION REQUIRE REINSTALLATION REINSTALLED PANEL AND CUSHION AS NEEDED.
